# SDR ASAA2020010331744

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 35,169 hours, 10,217 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 96091013
- Condition: Faulty
- Location: Cockpit
- Part time: 64,886 hours, 27,225 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISCONNECTED TWICE IN CRUISE DURING SMOOTH FLYING CONDITIONS. BOTH TIMES IT WAS REENGAGED WITH NO ISSUE. GROUNDED - YES. DFCS FAULT REVIEW SHOWS NUMEROUS FAULT MSG# 22-11607 "MCP DATA INV" & HGS FAULT REVIEW SHOWS "RALT 2" FAULT MESSAGE ON FLT 1,3,4,5,9,13. ACCOMPLISHED B737-800 FIM 22-11 TASK 817 "MCP PROBLEM" FAULT ISOLATION. REMOVED & REPLACED MCP REF B737-800 AMM 22-11-34 & LRRA 2 REF AMM 34-33-21. ACCOMPLISHED MCP INSTALLATION TEST REF AMM 22-11-34-740-801 & AMM 22-11-34/501, FIM 22-11 TASK 802, DFCS LAND VERIFY TEST REF AMM 22-11-00 & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
